MathSciNet Relay Station
MathSciNet bibliographic data
MR2198796 46B28 (46B03 46B04 46B20)
Lima, Åsvald; Oja, Eve The weak metric approximation property. Math. Ann. 333 (2005), no. 3, 471–484.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement